A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Venlafaxine overdose death





Electrocardiogram changes and arrhythmias in venlaine overdose

02/16/2015
07:10 | Author: Caitlin White

Venlafaxine overdose death
Electrocardiogram changes and arrhythmias in venlaine overdose

The study included 369 venlaine overdoses in 273 patients presenting to a sex), details of the ingestion [estimated time of ingestion and amount (mg)].

focused on QT prolongation with single electrocardiograms (ECG) and used Bazett's correction where the majority of patients had tachycardia. However, this study by Howell et al. A recent report of venlaine overdoses has suggested that cardiac toxicity is more common and is associated with abnormal QT prolongation. The study concluded that QT prolongation is a major problem with venlaine overdose and all patients require cardiac monitoring. They reported no serious arrhythmias and it is ultimay unclear what the potential is for clinically significant cardiac toxicity in venlaine overdose.

Comments (1)Read more



Experiences - Effexor (Venlaine) kills more than just people

02/16/2015
05:20 | Author: Caitlin White

Fluoxetine overdose
Experiences - Effexor (Venlaine) kills more than just people

Five months earlier, mid February, Sarah was taken to a hospital ER for an Effexor overdose in a suicide attempt. She had consumed over 60.

Comments (0)

Elizabeth Seeberg (19) died from an overdose of Effexor after she

02/16/2015
03:30 | Author: Caitlin White

Venlafaxine overdose death
Elizabeth Seeberg (19) died from an overdose of Effexor after she

Elizabeth Seeberg (19) died from an overdose of Effexor after she was sexually abused by a University of Notre Dame football player.

Elizabeth Seeberg (19).

« go back to article archive list.

Comments (0)

Venlaine Overdose - Depression

02/16/2015
01:20 | Author: Caitlin White

Venlafaxine overdose death
Venlaine Overdose - Depression

If you take too much venlaine, overdose symptoms may include seizures, liver damage, or loss of life. This eMedTV segment lists other possible overdose.

Effexor. New York, NY: Pfizer Inc;2012 December.

Comments (0)

Warning issued over drug

02/16/2015
01:10 | Author: Caitlin White

Venlafaxine overdose death
Warning issued over drug

In international studies based on coroner investigations and autopsy lab results, patients on Effexor had an overdose death rate of anywhere.

"We are alerting doctors about our concerns to give them a heads-up that it is a potential concern because it appears it is more toxic than it was originally hoped it would be," Derek Daws, managing director of the B.C. Drug and Poison Information Centre said in an interview Monday, referring to the medication called venlaine, whose brand name is Effexor.

But the poison control centre received 548 calls last year in which the drug was involved in cases of potential toxicity.

Comments (5)Read more